The Hoover - Columbus Fall Classic

  • Hosted By: Westerville Rowing Club
  • 2018 Registered Regatta
Note: For updates and last minute changes be sure to check the news and heat-sheet/draw pages.

Event# Time* Event Code Event
Saturday, October 13, 2018
1 8:30 AM Womens Jr 4x
2 8:40 AM Womens Jr Novice 4+
3 8:50 AM Mens Masters 2x
4 8:55 AM Womens Masters 1x
5 8:55 AM Mens Jr 1x
6 9:05 AM Womens Jr 1x
7 9:15 AM Mens Masters 4+
9:20 AM Break - 10 Minutes
8 9:30 AM Womens Jr 8+
9 9:40 AM Womens Jr JV 8+
10 9:50 AM Womens Jr Ltwt 8+
11 10:00 AM Womens Masters 8+
12 10:05 AM Mens Masters 4x
13 10:10 AM Mens Jr 4+
14 10:20 AM Mens Jr JV 4+
15 10:35 AM Mens Jr Novice 8+
16 10:50 AM Mens Jr 2x
17 10:55 AM Mens Masters 8+
18 11:15 AM Womens Masters 4x
11:30 AM Lunch - 1 Hour
19 12:30 PM Mens Jr 4x
20 12:40 PM Mens Jr Ltwt 4+
21 12:55 PM Womens Jr 2x
22 1:10 PM Mixed Masters 4+
23 1:15 PM Womens Masters 2x
24 1:20 PM Mens Masters 1x
25 1:35 PM Womens Jr 4+
26 1:50 PM Womens Jr JV 4+
2:05 PM Break - 10 Minutes
27 2:15 PM Mixed Masters 2x
28 2:30 PM Womens Masters 4+
29 2:40 PM Mens Jr Novice 4+
30 2:50 PM Womens Jr Novice 8+
31 3:05 PM Mens Jr Ltwt 8+
32 3:15 PM Mens Jr JV 8+
33 3:30 PM Mens Jr 8+
34 3:35 PM Mixed Masters 4x
35 3:40 PM Mixed Masters 8+
36 3:50 PM Womens Jr Ltwt 4+

Event times (if listed) are typically for the finals. The schedule is tentative and subject to change